Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My son (15y) started accutane (40mg) in July and since then has had a few episodes of significantly increased anxiety to the point where he gets physically ill. Flying crosscountry alone, although he has flown many times with family. Also, a social situation when he attended a concert with his girlfriend. Has anyone every had an experience similar to that? The noted side effects inform about depression, etc. I don't quite know what to think of it..

Share this post


Link to post
Share on other sites

When in Accutane, it can happen and it's normal... I'm sorry your son is experiancing this, but it will go away as soon as he gets off the medication. Depression is known to happen to some people while on Accutane, but it shouldn't bother you, I mean acne is the real reason why most teens are depressed and irritated, not real Accutane...as soon as he sees he's getting better, his anxiety will get better.

Best of luck with your son,

Stefy

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×